# SDR FDEA201101200312

- Difficulty date: January 20, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310-203
- Aircraft serial: 281
- Aircraft time: 40,876 hours, 18,747 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53779635200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM CRACKED IN RADIUS FR36 BETWEEN L2 AND L3 SEAT TRACK.  REPAIRED CROSSBEAM AT FR36 BETWEEN SEAT TRACKS 2L AND 3L IAW SRM 53-10-15.
